# SDR REXA2022051800948

- Difficulty date: May 11, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690337743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS501.00 LOWER FLANGE AND WEB ARE CORRODED STGR24L-26L	REPLACED WITH NEW FRAME SECTOR AT FS-501 BETWEEN STGR 25L AND STGR 19L REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-20-001-001-A01 AND DWG. NO. SH690-33750 REV Y.
